On necessary conditions for the weak regularity of a linear extension of a dynamical system on a torus

Authors

  • A. L. Grechko Нац. техн. ун-т України „КПI”, Київ

Abstract

We give a necessary condition for the weak regularity of a linear extension of a dynamical system on a torus in the form of Fourier series with respect to a part of the variables.

Published

25.03.1998

Issue

Section

Short communications

How to Cite

Grechko, A. L. “On Necessary Conditions for the Weak Regularity of a Linear Extension of a Dynamical System on a Torus”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 3, Mar. 1998, pp. 424–425, https://umj.imath.kiev.ua/index.php/umj/article/view/4942.